Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have unknown skin rashes on my body. What could this be ?

hello. i am a 26 year old filipino male with an annoying rash. at first it was diagnosed as PR, and was said to go away on its own within a few weeks, 6 months at most. its been over a year and a half, and when i followed up with my doctor, we took another skin biopsy and it came back as spongiotic dermatitis . he said for whatever reason it morphed into this new symptom. I find that hard to believe as he couldnt explain to me how it happens. i ve used cortizone creams, calamine lotions, and calming itch relief lotions. i found the lotion that has helped best with the mild itching and bumpiness to be cetaphil skin cleanser . eucerin and others make my skin feel too oily and more itchy. ive changed my diet, my soap, and ive started to work out thinking it was my health causing it. yet, it still all over. after showers and times when i perspire under heavy activity ( usually at work as i transport patients to and from radiology) i feel a needle and pins sensation over the larger regions on my torso . i notice in the mornings when i first wake up, it is not as noticable, but as the day progresses, the rashes maintain a dark reddish color, and are bumpy to the touch. legions centralizing all around my torso and back and upper thighs and biceps. it doesnt reach my neck or chest , but i have spots or spottings (not legions) down towards my feet. what is this ? im thinking an allergic reaction but cannot verify.
Asked On : Sun, 25 Sep 2011
Answers:  3 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The skin rashes you are having are due to an immunological problem. The topical creams that you are using are only helpful in reducing your symptoms like itching. Some immunomodualtory agents are needed to stop further spread of the rash. Please consult your dermatologist for getting these prescribed.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Mon, 26 Sep 2011
I find this answer helpful
  User's Response
Hello ... my wife is suffering from pain in legs joint and upper leg portion also in shoulder... she is saying this may be because she i working little more in standing position and try to massage with volini but it is not curing.also she feel pain in bone of breast. so what to take and can u suggest me any good female doctor in bangalore for her and secondly she has too much bleeding problem during her period also period is not in regular she had started ayurvedic medicine doctor is challenging within 6-8 month it will cure ... and earlier who have tried the medicine is feeling relief... but the problem is she started to get too much pimple on her face after medicine started before that her face was normal ... her age is 26....
Answered: Wed, 28 Sep 2011
  User's Response
Acute and Subacute Spongiotic Dermatitis are both forms of eczema or dermatitis. The word spongiotic means ‘little blisters’ which is what is the foundation in all cases of eczema.
Due to excessive itching, the acute and subacute spongiotic dermatitis sufferers can quite often have scarring on the affected areas, which on occasions will remain for life. The inflammation and itching can be minimized by the use of suitable lotions and other formulations
Allergens and other factors essentially act as a trigger that flares up the dermatitis.find the cause.
consult dermatologist
Answered: Sun, 25 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor